# SDR ASAA2022011437160

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 47,946 hours, 14,155 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 1582
- Condition: Inoperative
- Location: Refueling Statio
- Part time: 66,878 hours, 26,142 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REFUEL QUANTITY INDICATOR INOP  GROUNDED - YES. REMOVED AND REPLACED I/B FUEL QUANTITY INDICATOR. OPS CHECK GOOD. REF B737-800 AMM 28-41-61.
